Title: On the distribution of discounted loss reserves using generalized linear models
Authors: Hoedemakers, Tom ×
Beirlant, Jan
Goovaerts, MJ
Dhaene, Jan #
Issue Date: 2003
Publisher: Elsevier science bv
Host Document: Insurance: Mathematics & Economics vol:33 issue:2 pages:432-432
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven
Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.